# SDR REXA2024102901132

- Difficulty date: September 17, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL 9 IS CORRODED BETWEEN FS 581 AND FS 661+32.  REMOVED FLOOR SEAT RAIL AT RBL 9 F.S. 581 - F.S. 661+32 P/N SH690-33404-1 IAW CRJ-900 AMM 53-00-49-000-801 (A19).INSTALLED NEW SERVICEABLE SEAT RAIL P/N SH690-33404-1 AT RBL 9 FS 581 - FS 661+32 IAW CRJ 900 AMM 53-00-49-400-801 (A19)
